The weight gain is a concern for patients taking Lexapro and Wellbutrin. With a regular exercise and moderate diet some of the weight gain can be decreased, although it is still challenging to lose weight no matter what causes the gain. Talk with your doctor about your concerns. There is a more serious concern for this combination of the 2 drugs - using these two drugs together may put you at risk for seizure activity and it should be monitored carefully. Most patients do not have problems with the dose of Wellbutrin that you are currently taking. However, the seizure risk is higher with higher does of Wellbutrin - if your doctor increases your dose, you should be aware if this information and further discuss the risks and benefits of increasing your dose with your doctor.
- Q Do benefits of Lexapro outweigh its negative effects?
- Q What happens if I miss a dose of Lexapro?
- Q Does Lexapro, Lamictal and Abilify affect energy level?
- Q How does Lexapro interact with other medications and foods?
- Q Does anyone experience vivid and often disturbing dreams while on Lexapro?
- Q What is the right time to take Lexapro?